# SDR IPXA2025091499931

- Difficulty date: August 22, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,550 hours, 14,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A5796065000700
- Part serial: FH1314
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***SUPPLEMENTAL SDR*** FAULT - STR, Z600, RH WING, O/B FLAP, UPPER SKIN, O/B SIDE, UNDER STATIC WICK HAS CORROSION. DOT 103-8.  ACCOMPLISH PERMANENT REPAIR IN ACCORDANCE WITH EO-94994-REQ1 AND  VT-MAE EA 300-5754-27-A4128.
